The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

what immediate feelings will be noticed taking atripla

Oct 14, 2006

What will I feel like after first dose of atripla?

Response from Dr. Young

Thanks for your post.

I'll assume that the triple combo of tenofovir/FTC/efavirenz (Atripla) is your first regimen. If so, the medication that will most likely cause any symptoms will be the efavirenz (also known as Sustiva, Stocrin).

You can search this forum for other posts about efavirenz side effects- in short, there's a small risk of rash, but more commonly is a sense of feeling a little drunk, or having vivid dreams. These symptoms fade after a few hours of dosing (but is why it's recommended to take the med at bedtime) and dissapate after a few days, usually no more than a week.

Make sure to talk to your doctor about your risk of having side effects and any symptoms that you might experience. BY

Follow up to 14th Oct Question
What med-combo to start with?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint